Immunity to Babesia microti in male mice selected as resistant or susceptible to Nematospiroidesdubius

Parrodi F., Wright I.G. and Dobson C. (1988) Immunity to Babesia microti in male mice selected as resistant or susceptible to Nematospiroidesdubius. , 18 4: 539-541. doi:10.1016/0020-7519(88)90019-7


Author Parrodi F.
Wright I.G.
Dobson C.
Title Immunity to Babesia microti in male mice selected as resistant or susceptible to Nematospiroidesdubius
ISSN 0020-7519
Publication date 1988-01-01
Sub-type Article (original research)
DOI 10.1016/0020-7519(88)90019-7
Volume 18
Issue 4
Start page 539
End page 541
Total pages 3
Keyword antibodies
Babesia microti
genetics
immunity
infection
mice
Nematospiroides dubius
parasitaemia
selection
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 2 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 08 Aug 2017, 00:10:50 EST by System User